# SDR CALA2012062000409

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 40,418 hours, 15,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMRGENCY LIGHT TEST FOUND OVERHEAD BIN AISLE LIGHT AT SEAT 14 ABC AND 12 DEF AND RT OVERWING EXIT DOOR LIGHT TURN OFF AFTER 30 SEC T/S IAW FIM 33-50-00-810-801.  FOUND M1695 BATTERY PACK FAULTY R & R IAW AMM 33-51-06-960-805.
